Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Hand shivers, no improvement with vitamin B12 injections. What should be done?

I have hands shivering and am getting injections of vitamin B12 . In the past I was treated on shivers on my legs and I also felt parts of my body a bit different. It is not painful, but very unpleasant. It usually disappeared. now I am getting four injections (one per week); so far I had three shots, but I still have the hand shivers. Can you give me any advice?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Take inj. Neurobion forte daiky im after breakfast for 5 days.
Take tab. Meconerve 1tds
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor